Toronto 2020 ^{February} Février

PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public





Draft - v.4

PSCIOC MEETING AGENDA

WEDNESDAY, FEBRUARY 26, 2020

8:30 A.M. – 12:00 P.M. – Atrium Room 1:00 P.M. – 4:30 P.M. – Admiral Ballroom

Radisson Admiral Hotel – Toronto Harbourfront

Meeting Room: Atrium Room

BREAKFAST: 7:30 A.M. – 8:25 A.M. EST – View Room

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	8:30 a.m.	Welcome	Introduction of PSCIOC Members and Observers	PSCIOC Olivia Neal, TBS Tracy Wood, PE	
1	8:35 – 8:45 a.m. (10 min)	Admin Matters	 <u>Objective:</u> A) Approval of Record of Decision from Sept. 26, 2019 in-person meeting, Winnipeg (TAB 1A) B) Acceptance of February 26, 2020 Meeting Agenda (TAB 1B) C) PSCIOC Treasurer's Report: PSSDC Financial Report (TAB 1C) Estimate of funding requests from working groups for 2019-2020 (TAB 1D) PSCIOC Members' contributions for 2020/2021 (TAB 1E) 	For approval For approval For information / discussion	Tracy Wood Bonnie Schmidt, PSCIOC Treasurer
2	8:45 – 9:30 a.m.	Guest Presenter:	Top Trends in IT & Digital <u>Objective:</u>		Intro: Olivia Neal Forrester:
	(45 min)	Forrester	 Presentation by Forrester on the top trends in IT & Digital Topics for discussion: General discussion on the current IT and digital trends that are most relevant to the public sector 		Matthew O'Connor, Federal Government, Client Executive

Toronto 2020 ^{February} Février

PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public





			 Governance and Risk Management - changing the way public sector organizations govern and risk manage IT projects in the agile digital world we live in Environmental impacts – what are the current trends positive, negative, direct and indirect impacts of IT on environmental issues relationship between demand in IT industry and impacts to the environment strategy for sustainable development in IT 		
3		Cloud	Cloud Services (TAB 3)		Intro: Tracy Wood
	10:00 a.m. (30 min) 10:00 –	10:15 a.m.	 <u>Objective:</u> Presentation on Ontario's journey to the Cloud BREAK 	For information / discussion	Presenter: Mohammad Qureshi, ON
4	10:15 a.m. - 11:45 p.m. (1.5 hrs.)	Jurisdictional Information Sharing	 Information-Sharing Roundtable TABS (4A to 4M) <u>Objective:</u> PSCIOC members to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (<i>Time allocated for each member is about 5-7 min</i>) 	For information / discussion	Intro: Tracy Wood All members
5	11:45 a.m. - 12:00 p.m. (15 min)	Other Business	 <u>Objective:</u> A) PSCIOC Action Items from previous meetings (TAB 5A) B) PSCIOC Bring Forward Agenda (TAB 5B) C) Updates Reports from PSCIOC subcommittees and working groups: Cloud Working Group (TAB 5C) ICT Policy Working Group (TAB 5D) IT Procurement Working Group (TAB 5E) 	For consideration For information	Olivia Neal

Toronto 2020 ^{February} Février

PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public





	D) PSCIOC EVALUATION FORM – (TAB 6)	To be completed on Feb 27 th	
	E) Next PSCIOC in-person meeting: September 24, 2020, Québec City, QC		
	F) PSCIOC Teleconferences: April, June, August (tbc)		
12:00 p.m.	Adjournment of PSCIOC Meeting –		
	afternoon Joint Councils meeting in the		
	Admiral Ballroom		
12:00 p.m. – 1:00 p.m.	Lunch – View Room		